# SDR DHLA2008745615

- Difficulty date: September 25, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FROM BS 421 TO BS 432 BETWEEN S-17L AND S-19L DOUBLER REPAIR WITH DENT AND RIVETS DEFORMED.  REPAIRED FUSELAGE SKIN SECTION FROM BS 416.5 AND BS 435.5 BETWEEN S-16L AND S-19L IAW B737 SRM 53-30-3 FIG 1.
